Took a few cold medicine, liver destroyed? The doctor specially reminds: the cold medicine cannot take casually

Cough and cold is a small problem in most people’s eyes. They don’t need to go to the hospital for treatment. They think that they can get better after two or three days. If they don’t feel good after two or three days, they will not take it seriously. They just go to the drugstore and buy two boxes of them. Some people don’t know what causes them. They even don’t go to the hospital or pharmacy. They find that there are cold medicines at home and take them, This affects health. Looking at the news reports these days, Ms. Mei found her symptoms of fever and headache. She bought the medicine and didn’t ask how to take it. She took cold medicine according to the instructions. However, after a few days, the cold didn’t get better, instead, she had abdominal pain. The whole person was not energetic. She thought that the cold was aggravating, so she went to the hospital for examination Fortunately, her life was saved after timely treatment. The doctor asked Ms. Mei about her recent physical condition and told her about her. The doctor explained: it was you who took the cold medicine containing acetaminophen and caused liver failure. < / P > < p > in fact, this kind of news report is not once or twice. Every year, Ms. Mei takes cold medicine indiscriminately, and eventually even dies. If acetaminophen is overdosed, it is easy to cause liver failure. The common cold medicine contains acetaminophen, which is an aniline analgesic and antipyretic drug. < / P > < p > in fact, according to the regulations, acetaminophen in excess of the content is not allowed to be sold, but it is still sold. In a short period of time, taking this drug according to the regulations can relieve pain and reduce fever. Once the dosage is exceeded, it is likely to lead to liver failure and even death. Therefore, do not take drugs on their own, should listen to the doctor on time and quantitative medication, to be responsible for their own health. < / P > < p > many people have always believed that if you take too much medicine, your disease will get better quickly. As the old saying goes, drugs are toxic in three parts, and a certain dose can effectively treat diseases. However, if the dosage exceeds the standard, the disease will not be good, but cause other diseases. Just like this cold medicine, do not use too much, or damage the liver. < / P > < p > not only that, but also hurt the stomach. Taking the ingredients in cold medicine, which exceeds the standard, can easily damage the epidermal tissue of gastric mucosa, and damage the stomach, which may lead to gastric bleeding, gastric mucosal ulceration and other diseases. Therefore, it is not a good dose for the disease, follow the doctor’s guidance, take the dose on time, the disease will be better soon. < / P > < p > cold medicine can not be taken together. When a cold is always not good, people start to be anxious to take a variety of cold medicine to quickly treat the cold. This idea is wrong. Many cold medicine ingredients are overlapped. If they are mixed, it is equivalent to increasing the dose. It will only aggravate the disease and cause liver failure For your own health, avoid mixing cold medicine. < p > < p > it can be seen from the above that although a cold is a small disease, it may cause other diseases because of incorrect medication. Therefore, for your own health, no matter what the disease is, you should not take medicine arbitrarily. Go to the hospital as far as possible, follow the doctor’s advice, and take medicine correctly. Especially for the elderly, pregnant women and children, more attention should be paid to taking drugs. 08/16/2020